MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551RNAL PRDGM CLEAR RECERT; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551RNAL PRDGM CLEAR RECERT; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551RNAL
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the pump was under delivering insulin.The customer¿s current blood glucose level was over 300 mg/dl at time of incident and current blood glucose level was 178 mg/dl.The customer¿s they had issues with pump and had high blood glucose and was treated with manual injection.The customer alleged insulin pump was under delivering and they had been having high blood glucose.Troubleshooting was performed.The customer was the pump will need to be replaced.The customer was to revert to back up plan per health care professional instructions until replacement arrives.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with intermittent button response due to flattened(escape, up and act ) button dome switch (no crease) and partial unlocked lcd keypad connector noted during visual inspect.Unable to perform all functional testing including the displacement, operating currents, unexpected restart error test, rewind, basic occlusion, occlusion, prime or compromised force sensor system alarm and excessive no delivery test or verify possible under delivery anomaly due to buttons not responding.Device received with cracked battery tube threads, cracked lcd window, minor scratched lcd window, cracked reservoir tube lip, cracked case display window corner, stained end cap sticker, stained address or serial number label, cracked belt clip slot and cracked case reservoir tube window corner.

Brand Name
530G INSULIN PUMP MMT-551RNAL PRDGM CLEAR RECERT
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7203941
Report Number3004209178-2018-44342
Device Sequence Number896168
Product Code OZO
UDI-Device Identifier00643169507937
UDI-Public(01)00643169507937
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551RNAL
Device Catalogue NumberMMT-551RNAL
Device Lot NumberA3551RNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2018
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer05/18/2018
Initial Report FDA Received Date01/18/2018
Supplement Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight98